On the spectrum of A(Ω) and $H^∞(Ω)$
Annales Polonici Mathematici, Tome 58 (1993) no. 2, pp. 193-199
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study some properties of the maximal ideal space of the bounded holomorphic functions in several variables. Two examples of bounded balanced domains are introduced, both having non-trivial maximal ideals.
Keywords:
bounded analytic function, spectrum, Gleason problem, balanced domain
Affiliations des auteurs :
Urban Cegrell 1
@article{10_4064_ap_58_2_193_199,
author = {Urban Cegrell},
title = {On the spectrum of {A(\ensuremath{\Omega})} and $H^\ensuremath{\infty}(\ensuremath{\Omega})$},
journal = {Annales Polonici Mathematici},
pages = {193--199},
year = {1993},
volume = {58},
number = {2},
doi = {10.4064/ap-58-2-193-199},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-58-2-193-199/}
}
Urban Cegrell. On the spectrum of A(Ω) and $H^∞(Ω)$. Annales Polonici Mathematici, Tome 58 (1993) no. 2, pp. 193-199. doi: 10.4064/ap-58-2-193-199
Cité par Sources :